Jump to content

Photo
Accutane

Starting Month 3 Of Accutane



2 replies to this topic

#1 F150Jack

F150Jack

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Male
  • Joined: 30-July 13

Posted 02 January 2014 - 09:27 PM

Greetings, I've been on 80mg a day of Clarvaris (generic accutane) for 8 weeks now for moderate face and severe back acne. Male 165lbs. My face has been clearing up nicely over the last couple of weeks and is deff moving in the right direction, but the improvement on my back has not been as great. My back is certainly drying out and less acne for sure, but now I am getting acne that is painful on my back in places I never got it before--mostly my shoulderblades. Anyways, I wanted to know if anyone else had this happen. The only side effects I have had so far is dry lips and dry skin, but nothing bad at all. Thanks!


Edited by F150Jack, 02 January 2014 - 09:28 PM.


#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 693
    Gallery Images: 14
    Likes: 105
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 02 January 2014 - 10:01 PM

My back is always the last to clear as well. Just have to wait it out



#3 F150Jack

F150Jack

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Male
  • Joined: 30-July 13

Posted 09 January 2014 - 02:50 PM

Wow in just a few days my back has really cleared up, like nothing active at all. My derm said around 8 weeks I would start to see the biggest improvements and now at week 10 it's really coming through. Just crossing my fingers that the acne stays away once I am off the drug (if anyone has info on this let me know).




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users